# SDR IPXA2017121024332

- Difficulty date: December 9, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 21,148 hours, 7,307 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOPL/H ENG LEFT BULLNOSE SEGMENTS 3,4,5 FROM TOP 3" TOTAL DAMAGE.
